Doctor insights on:
Accutane And Joint Pain
The Accutane booklet says one of the side effects can be joint pain. How does Accutane cause joint pain? Can it be permanent after accutane?
Transient effects: Myalgias and arthralgias that are mild and transient generally do not require discontinuation of therapy. ...Read more
Was on Accutane for 1 month-40mgs. Stopped due to joint pain. Been 1 week off and my ankles are still stiff. How long until joint pain is gone?
My 14 yr/old has been taking Accutane for 3 weeks. He is an athlete has joint pain. He stopped taking the drug. How long until the pain goes away?
Can not understand. I am afraid of side affects of the accutane; like it affecting my liver or giving me joint pain. Do you think it is worth the risk?
Too general: Sorry, this is way too general a question...Even with specifics including your age, medical history, family history, work history, and additional answers the possible causes are many, many things...Please see your doctor to discuss your concerns! this would be like ordering pants for someone and not knowing the gender, age or size! ...Read moreSee 1 more doctor answer
Pain: Picture your knee with a shock absorber inside and a small amount of lubricating fluid. That is normal. Now picture the lubrication or shock absorber to be defective. The result is a general pain in the joint worse on weight bearing. Sometime swelling occurs. ...Read moreSee 2 more doctor answers